Variance optimal hedging for continuous time additive processes and applications

Stéphane Goutte, Nadia Oudjane and Francesco Russo
january, 2014
Publication type:
Paper in peer-reviewed journals
Journal:
Stochastics An International Journal of Probability and Stochastic Processes., vol. 81 (1), pp. 147--185
arXiv:
images/icons/icon_arxiv.png 1302.1965
Keywords :
Variance-optimal hedging, Föllmer-Schweizer decomposition, Lévy's processes, Electricity markets, Processes with independent increments, Additive processes.
Abstract:
For a large class of vanilla contingent claims, we establish an explicit Föllmer-Schweizer decomposition when the underlying is an exponential of an additive process. This allows to provide an efficient algorithm for solving the mean variance hedging problem. Applications to models derived from the electricity market are performed.
BibTeX:
@article{Gou-Oud-Rus-2014-1,
    author={Stéphane Goutte and Nadia Oudjane and Francesco Russo },
    title={Variance optimal hedging for continuous time additive 
           processes and applications },
    doi={10.1080/17442508.2013.774402 },
    journal={Stochastics An International Journal of Probability and 
           Stochastic Processes. },
    year={2014 },
    month={1},
    volume={81 (1) },
    pages={147--185},
}